# SDR HEEA955924

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 1171261201
- Condition: Failed
- Location: M/R Xmsn
- Part time: 1,171 hours
- Component: 1171200501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING INNER RACE AND ROLLERS BREAKING DOWN AND CAUSING METAL IN OIL. SCRAPPED PART.
